# SDR SIMA20121004008

- Difficulty date: October 4, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 26,009 hours, 23,518 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 211118
- Part serial: 3656
- Condition: Faulty
- Location: Brake Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4057 THE CREW REPORTED THEY RECEIVED A "HYD 1 LOW QTY" AND MFD HYDRAULIC PAGE CONFIRMS HYD SYS 1 QTY IN AMBER LOW RANGE.  REPEAT WRITE UP.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 BRAKE SHUTTLE VALVE IAW EMB AMM 32-49-03.  ALSO REPLACED NR 4 SHUTTLE VALVE OUTER BRAKE HOSE IAW EMB AMM 32-49-03.  NO LEAKS FOUND AT THIS TIME.  OTHER PARTS REMOVED AND REPLACED:  PART HOSE BRAKE, PART NUMBER AE713800-1.  PART TYWRAP, PART NUMBER PLT4S-M76.  PART PACKING, PART NUMBER 68-404.  THE AIRCRAFT WAS RETURNED TO SERVICE.
